# SDR AALA201902153002

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 18,639 hours, 7,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOORBEAM,  BS 540 BETWEEN LBL 2 AND LBL 16.  REPLACED THE FLOORBEAM ANGLE IAW RD 51-00-05-1, AND SRM 51-40-02.
